Construction de nombres extrémaux pour le problème de l’approximation simultanée d’un nombre et de son carré
Journal de Théorie des Nombres de Bordeaux, Volume 30 (2018) no. 3, pp. 873-877.

We consider the problem of simultaneous approximation to a number and to its square in a general framework that encompasses imaginary quadratic number fields and fields of rational functions in one variable. In this context, we construct new extremal numbers.

Nous considérons le problème de l’approximation simultanée d’un nombre et de son carré dans un cadre général qui englobe aussi bien les corps quadratiques imaginaires que les corps de fonctions rationnelles en une variable. Dans ce contexte, nous construisons de nouveaux nombres extrémaux.

Received:
Accepted:
Published online:
DOI: 10.5802/jtnb.1054
Classification: 11J13,  11J61
Keywords: simultaneous approximation, geometry of numbers, function fields, extremal numbers
Samuel Pilon 1; Damien Roy 1

1 Département de mathématiques et de statistique Université d’Ottawa 150 Louis Pasteur Ottawa, Ontario K1N 6N5, Canada
@article{JTNB_2018__30_3_873_0,
     author = {Samuel Pilon and Damien Roy},
     title = {Construction de nombres extr\'emaux pour le probl\`eme de l{\textquoteright}approximation simultan\'ee d{\textquoteright}un nombre et de son carr\'e},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {873--877},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {30},
     number = {3},
     year = {2018},
     doi = {10.5802/jtnb.1054},
     language = {fr},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.1054/}
}
TY  - JOUR
TI  - Construction de nombres extrémaux pour le problème de l’approximation simultanée d’un nombre et de son carré
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2018
DA  - 2018///
SP  - 873
EP  - 877
VL  - 30
IS  - 3
PB  - Société Arithmétique de Bordeaux
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.1054/
UR  - https://doi.org/10.5802/jtnb.1054
DO  - 10.5802/jtnb.1054
LA  - fr
ID  - JTNB_2018__30_3_873_0
ER  - 
%0 Journal Article
%T Construction de nombres extrémaux pour le problème de l’approximation simultanée d’un nombre et de son carré
%J Journal de Théorie des Nombres de Bordeaux
%D 2018
%P 873-877
%V 30
%N 3
%I Société Arithmétique de Bordeaux
%U https://doi.org/10.5802/jtnb.1054
%R 10.5802/jtnb.1054
%G fr
%F JTNB_2018__30_3_873_0
Samuel Pilon; Damien Roy. Construction de nombres extrémaux pour le problème de l’approximation simultanée d’un nombre et de son carré. Journal de Théorie des Nombres de Bordeaux, Volume 30 (2018) no. 3, pp. 873-877. doi : 10.5802/jtnb.1054. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.1054/

[1] Pierre Bel Approximation simultanée d’un nombre v-adique et de son carré par des nombres algébriques, J. Number Theory, Volume 133 (2013) no. 10, pp. 3362-3380 | Zbl: 1295.11077

[2] Yann Bugeaud On simultaneous uniform approximation to a p-adic number and its square, Proc. Am. Math. Soc., Volume 138 (2010) no. 11, pp. 3821-3826 | Zbl: 1204.11105

[3] Harold Davenport; Wolfgang M. Schmidt Approximation to real numbers by algebraic integers, Acta Arith., Volume 15 (1969), pp. 393-416 | Zbl: 0186.08603

[4] Damien Roy Approximation simultanée d’un nombre et de son carré, C. R. Math. Acad. Sci. Paris, Volume 336 (2003) no. 1, pp. 1-6 | Zbl: 1038.11042

[5] Damien Roy Approximation to real numbers by cubic algebraic integers I, Proc. Lond. Math. Soc., Volume 88 (2004), pp. 42-62 | Zbl: 1035.11028

[6] Olivier Teulié Approximation d’un nombre p-adique par des nombres algébriques, Acta Arith., Volume 102 (2002) no. 2, pp. 137-155 | Zbl: 0993.11036

[7] Dmitrij Zelo Simultaneous approximation to real and p-adic numbers (2009) (Ph. D. Thesis)

Cited by Sources: